On a variant of Pillai's problem (bibtex)
by Kwok Chi Chim, István Pink, Volker Ziegler
Reference:
Kwok Chi Chim, István Pink, Volker Ziegler, On a variant of Pillai's problem, Int. J. Number Theory, 13, 1711-1727, (2017).
Bibtex Entry:
@article{chim_pink_ziegler_1,
    author = {Kwok Chi Chim and Pink, Istv{\'a}n and Ziegler, Volker},
    title  = {On a variant of {P}illai's problem},
    arxiv  = {1604.04719},
   journal = "Int. J. Number Theory",
   volume = 13,
    pages = "1711-1727",
   year = 2017,
  mrnumber = "3667491",
  doi = "10.1142/S1793042117500981",
}